# SDR COMA9660144

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372115
- Condition: Failed
- Location: Nr 1
- Part time: 4,651 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOTS ALTIMETER AND VERTICAL SPEED INDICATORS FAILED.  REPLACED THE NR 1 AIR DATA COMPUTER.
